# SDR SWAA2022101861062

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 60,020 hours, 35,704 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 33700002
- Part serial: 31303D1
- Condition: Smoke
- Location: #1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENG START WITH 7 KNOT TAIL WIND; HAD NO N1 INDICATION. SMOKE & SPARKS OBSERVED FROM THE ENGINE WITH ENG OVERHEAT & FIRE INDICATION. DISCHARGED BOTH FIRE BOTTLES. / [01] REF LOG 1929122 FOR TS; REMOVED AND REPLACED #1 ENG STARTER PER M/M 80-11-01. REMOVED AND REPLACED FWD AND AFT ENG FIRE BOTTLES PER M/M 26-21-01. COMPLIED WITH CONDITIONAL INSP ENGINE FIRE PER M/M 05-51-49 NO DAMAGE FOUND
